# SDR UHLA2013082000402

- Difficulty date: August 20, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 19,480 hours, 12,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS HARD TO CLOSE. CLEANED AND LUBED L1 DOOR TRACK AND BEARING IAW AMM 52-11-52. OPS CHECK GOOD.
